# SDR ZWYA100156

- Difficulty date: March 14, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Harness
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POTENTIOMETER CIRCUIT LIGHT, POT NR 1 WILL NOT ADJUST.  REMOVED AND REPLACED LIGHT CORD.
